# SDR DALA2023100808253

- Difficulty date: October 6, 2023
- Submitted: October 8, 2023
- Operation: Air carrier
- Aircraft: N818NW
- Make and model: Airbus A330-323
- Aircraft serial: 0857
- Aircraft time: 70,779 hours, 9,233 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Unknown
- Part number: UNKNOWN
- Condition: Unknown
- Location: Unknown
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AIRCRAFT 3318, EMERGENCY LIGHTS AT SEATS 46B & 47B INOP. CORRECTIVE ACTION: RESEATED PLUGS AT SIDEWALL AT BOTH SEATS. (LP 4515318)
